# SDR 95ZZZX1895

- Difficulty date: March 29, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5157Y
- Make and model: Piper PA-23-250
- Aircraft serial: 272196
- System (JASC): 2701 · Control Column Section
- Part: Negator
- Part number: 1689100
- Condition: Spring Broken
- Location: Control Column
- Part time: 5,250 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT ANNUAL INSPECTION FOUND CONTROL COLUMN NEGATOR SPRING BROKEN 6 INCHES FROM ATTACH BOLT.  PART APPEARED TO HAVE BEEN BROKEN FOR MANY YEARS.  ON THIS AIRCRAFT, IT SHOWED CONTROL COLUMN BINDING WHEN THE COLUMN IS PUSHED FORWARD.
